RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 871–878 (Mi zvmmf5924)  

This article is cited in 1 scientific paper (total in 1 paper)

An expansion in a Hilbert space and its applications

M. L. Agranovskii, R. D. Baglai

Novosibirsk

Full text: PDF file (1121 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 57–64

Bibliographic databases:

UDC: 518:517.948
MSC: 41A65
Received: 11.07.1975
Revised: 10.11.1975

Citation: M. L. Agranovskii, R. D. Baglai, “An expansion in a Hilbert space and its applications”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 871–878; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 57–64

Citation in format AMSBIB
\Bibitem{AgrBag77}
\by M.~L.~Agranovskii, R.~D.~Baglai
\paper An expansion in a Hilbert space and its applications
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 871--878
\mathnet{http://mi.mathnet.ru/zvmmf5924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0487494}
\zmath{https://zbmath.org/?q=an:0363.41036}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 57--64
\crossref{https://doi.org/10.1016/0041-5553(77)90103-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5924
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Pospelov, “On the theory of singular expansion in a tensor product of Hilbert spaces”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 357–364  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:117
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020